# SDR SWIA200819582

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 33,138 hours, 46,971 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Switch
- Condition: Damaged
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5538 - LEFT AUTO-FEATHER SYSTEM FAILED.  REPLACED PIN 1 ON AUTO-FEATHER TEST SWITCH.  OPS CHECKS GOOD.
